# SDR UIEA2018010600016

- Difficulty date: December 31, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,644 hours, 17,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT MID CABIN LAVATORY AND ROWS 20AC, 21AC.  REPLACED THE LAMPS IN THE MID CABIN LAVATORY FLOOR AND SECURED THE CONNECTOR AT SEATS 20 AND 21 IAW AMM 33-51-00.
